# SDR UALA2011052002493

- Difficulty date: May 19, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 38,296 hours, 4,681 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 3886
- Condition: Intermittent
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR PROJECTS AN INTERMITTENT 5 MILE GREEN RING, BOTH LEFT & RIGHT SYSTEM.  REPLACED WXR RADAR CONTROL PANEL PER MM, GROUND CHECKS OKAY.
